# SDR AALA201910049022

- Difficulty date: October 1, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 20,896 hours, 4,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5367078300700
- Condition: Corroded
- Location: Frame 35.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND FLOOR SUPPORT PANEL SUPPORT WEB ANGLE AT FR 35.4 AND Y-1722. REPLACED WEB PER SRM 51-74-00-801 AND 51-42-11-801.
